MathSciNet Relay Station
MathSciNet bibliographic data
MR2736870 34K20 (34K30)
Xueli, Song; Jigen, Peng A novel approach to exponential stability of nonlinear systems with time-varying delays. J. Comput. Appl. Math. 235 (2011), no. 6, 1700–1705.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement